# SDR UHLA2013013000023

- Difficulty date: January 30, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 23,991 hours, 14,853 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR SEEMS TO BE ASSOCIATED WITH NR 1 BLEED, NOTICED AFTER TAKEOFF UNTIL NR 1 BLEED WAS DESELECTED.  REMOVED AND REPLACED ENGINE.
